On the Bicentenary in St. Petersburg of Jacob Bernoulli's Theorem
Version of Record online: 17 MAR 2014
© 2014 The Authors. International Statistical Review © 2014 International Statistical Institute.
International Statistical Review
Volume 82, Issue 1, pages 17–26, April 2014
How to Cite
Seneta, E. (2014), On the Bicentenary in St. Petersburg of Jacob Bernoulli's Theorem. International Statistical Review, 82: 17–26. doi: 10.1111/insr.12048
- Issue online: 22 APR 2014
- Version of Record online: 17 MAR 2014
- Manuscript Accepted: 12 DEC 2013
- Manuscript Received: 5 DEC 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!